Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Kenneth S. Brown
Title: Cohomology of groups
Additional book information Graduate Texts in Mathematics, Vol. 87, Springer-Verlag, New York, 1982, x + 306 pp., $28.00. ISBN 0-3879-0688-6.


References [Enhancements On Off] (What's this?)

  • R. C. Alperin and P. B. Shalen, Linear groups of finite cohomological dimension, Invent. Math. 66 (1982), 89-98. MR 652648
  • A. Borel and J.-P. Serre, Corners and arithmetic groups. Comment. Math. Helv. 48 (1974), 244-297. MR 387495
  • B. Eckmann and P. Linnell, Poincaré duality groups of dimension two. II, Comment. Math. Helv. 58 (1983), 111-114. MR 699010
  • K. S. Brown, Euler characteristics of discrete groups and G-spaces, Invent. Math. 27 (1974), 229-264. MR 385007
  • D. H. Gottlieb, Transfers, centers, and group cohomology, Proc. Amer. Math. Soc. 89 (1983), 157-162. MR 706532
  • G. Harder, A Gauss-Bonnet formula for discrete arithmetically defined groups, Ann. Sci. École Norm. Sup. (4) 4 (1971), 409-455. MR 309145
  • P. Linnell, Decomposition of augmentation ideals and relation modules, Proc. London Math. Soc. 47 (1983), 83-127. MR 698929
  • W. S. Massey, Algebraic topology: an introduction, Harcourt, Brace and World, 1967; reprinted, Graduate Texts in Math., vol. 56, Springer-Verlag, 1977. MR 448331
  • D. J. S. Robinson, A course in the theory of groups, Graduate Texts in Math., No. 80, Springer-Verlag, 1982. MR 648604
  • J.-P. Serre, Cohomologie des groupes discrets, Ann. of Math. Stud. 70 (1971), 77-169. MR 385006
  • C. T. C. Wall, Rational Euler characteristics, Proc. Cambridge Philos. Soc. 57 (1961), 182-183. MR 122853


Review Information

Reviewer: K. W. Gruenberg
Journal: Bull. Amer. Math. Soc. 11 (1984), 240-244
DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15284-4
PII: S 0273-0979(1984)15284-4